MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR SET; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

VYAIRE MEDICAL INFANT FLOW LP NCPAP GENERATOR SET; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number PACKAGE ASSEMBLY,INFANT FLOW,LP
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Codes Skin Discoloration (2074); Skin Erosion (2075)
Date of Event 11/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the use of the 7772020lp - package assembly,infant flow,lp nasal prongs for cpap (continuous positive airway pressure) resulted in pressure wounds/red marks on the patient's nose.Issue was quickly identified, and the prongs were replaced by a face mask, and the reddened areas at nares eventually improved.It was stated that the nasal prongs are not as soft as the ones from their previous supplier.
 
Additional Manufacturer Narrative
The customer did not send physical sample, pictures, or provide a lot number since the sample was disposed.Therefore, no root cause could be determined.The issue was occurred with two patients.Please see (b)(4) for the second patient.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Sample was disposed.

Brand Name
INFANT FLOW LP NCPAP GENERATOR SET
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16112737
Report Number8030673-2023-00288
Device Sequence Number15200282
Product Code BZD
UDI-Device Identifier10190752156531
UDI-Public(01)10190752156531
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPACKAGE ASSEMBLY,INFANT FLOW,LP
Device Catalogue Number7772020LP
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown